Research Articles >
College of Science >
Please use this identifier to cite or link to this item:
|Title: ||The Proofs of Triangle Inequality Using Binomial Inequalities|
|Authors: ||Barnes, Benedict|
Amponsah, S. K.
Adjei, I. A.
|Keywords: ||Triangle inequality|
Triangle through binomial inequality
Triangle inequality through Euclidean norm
|Issue Date: ||2018|
|Publisher: ||European Journal of Pure and Applied Mathematics|
|Citation: ||European Journal of Pure and Applied Mathematics; Vol. 11, No. 1, 2018, 352-361|
|Abstract: ||In this paper, we introduce the different ways of proving the triangle inequality.....|
|Description: ||An article published in European Journal of Pure and Applied Mathematics; Vol. 11, No. 1, 2018, 352-361|
|Appears in Collections:||College of Science|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.